Why did my penis size reduce after taking Gatifloxacin?
Q: I 30 years old and unmarried. I am taking Meco Nerv Plus everyday for general weakness for the past 3 weeks, as per doctor's instructions. Three days back, I took Gatifloxacin for throat infection, as per another doctor's prescription. After the second dose I felt shivering in the whole body and was not able to control myself. So I took rest for 3-4 hours. In the evening I found that the size of my penis was reduced and I was unable to erect my penis fully. I was shocked and stopped the intake of Gatifloxacin. After this I was able to erect my penis fully whenever and wherever I wanted as earlier. Why did this happened? How to get rid of this problem? I was nervous and anxious about so many other matters as well.
A:For a normal young person it is not desirable to consume vitamin-mineral supplements unless there is documented, proven deficiency. Sometimes excessive use of such supplements can be harmful. Meconerv Plus is indicated for diabetic neuropathy and certainly not for general weakness. You are not suffering from diabetes and its complications; hence I fail to see any scientific logic in giving you this medicine. It appears that you are allergic to gatifloxacin that resulted in the signs and symptoms described by you. During allergic reactions, the blood pressure goes down and the patient feels weak and lethargic. However in your case it was not very severe. Please make sure that you do not take quinolones group of medicines; their names generally end with -floxacin such as ciprofloxacin, norfloxacin, ofloxacin, lomefloxacin etc. With regard to the size of your penis, please do not brood over it. Gatifloxacin or any other medicine does not reduce the size. Erectile inability is purely temporary and will go away on its own. No medication is required. Obsession will make it worse.